Translator Disclaimer
September 1967 A permissible restriction on the coefficients in uniform polynomial approximation to C[0,1]
James D. Stafney
Duke Math. J. 34(3): 393-396 (September 1967). DOI: 10.1215/S0012-7094-67-03443-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 3 • September 1967
Back to Top